MAUDE Adverse Event Report: TORAX MEDICAL, INC. LINX REFLUX MANAGEMENT SYSTEM; ANTI-REFLUX IMPLANT

TORAX MEDICAL, INC. LINX REFLUX MANAGEMENT SYSTEM; ANTI-REFLUX IMPLANT
Model Number LS12
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Erosion (1750)
Date of Event 03/01/2017
Type of Reportable Event Serious Injury
Event or Problem Description
Following a laparoscopic anti-reflux procedure, a patient experienced pain and dysphagia symptoms leading to endoscopic visualization of 2-3 linx device beads within the esophageal lumen and subsequent device removal.The linx device was used as part of the anti-reflux procedure.Anti-reflux procedure including linx device implantation occurred without issue on (b)(6) 2012 by dr.(b)(6) at (b)(6) school of medicine.Patient began experiencing dysphagia in (b)(6) 2017.Endoscopy confirmed 2-3 linx device beads visible at the patient's posterior side of the esophagus.Entire linx device endoscopically removed without issue on (b)(6) 2017 by dr.(b)(6) at (b)(6) medical center.Patient reported as doing well after device explant.
 
Event or Problem Description
Following a laparoscopic anti-reflux procedure a patient experienced pain and dysphagia symptoms leading to endoscopic visualization of 2-3 linx device beads within the esophageal lumen and subsequent device removal.The linx device was used as part of the anti-reflux procedure.-anti-reflux procedure including linx device implantation occurred without issue on (b)(6) 2012 by dr.(b)(6) at (b)(6).-patient began experiencing dysphagia in (b)(6) 2017.-endoscopy confirmed 2-3 linx device beads visible at the patient's posterior side of the esophagus.-entire linx device endoscopically removed without issue on (b)(6) 2017 by dr.(b)(6) at (b)(6).-patient reported as doing well after device explant.
 
Additional Manufacturer Narrative
(b)(4).Follow up 2: a notification was received for this device that a form 3500a report for this same event was submitted by a representative at bidmc (user facility).
 
Event or Problem Description

Brand Name
LINX REFLUX MANAGEMENT SYSTEM
Common Device Name
ANTI-REFLUX IMPLANT
Manufacturer (Section D)
TORAX MEDICAL, INC.
4188 lexington avenue n
shoreview MN 55126
MDR Report Key6439236
Report Number3008766073-2017-00040
Device Sequence Number18983377
Product Code LEI
UDI-Device Identifier00855106005011
UDI-Public00855106005011
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P100049
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/03/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date05/17/2016
Device Model NumberLS12
Device Lot Number3570
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/18/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 03/01/2017
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date03/28/2017
Supplement Report FDA Received Date04/25/2017
05/17/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Disability;
Patient Age44 YR